do i have to go to the hospital?!
Question: Do i have to go to the hospital?
2 handful of aspirin is hard to judge, because that could mean 10 pills or 50. First off, don't drink alcohol. Drink LOTS of water. If you took less than 30-40 aspirin, chances are you are going to experience an ulcer in your stomach and temporary kidney or liver damage. Your body will be trying to filter out the toxin but it will be overloaded, which can cause a lot of scary side effects. Don't compromise your body by drinking anymore alcohol, because it has enough work to do on it's own. If you start throwing up and notice blood (from a stomach ulcer), that is normal. However, if you are throwing up blood for more than 12 hours, your stomach is not healing and you need to see a doctor immediately. The aspirin will thin your blood and make you much more susceptible to bleeding.
2 handfuls of aspirin will not kill you, but it will make you sick. If your body is already compromised by disease or illness, you could be at greater risk. And don't drink anymore alcohol!!!
When you feel better, see a therapist or counselor, because I have been in the same place you are and the best decision I made was to see a professional who could help me get my life back on track.
like the first users said try to vomit because overdose of aspirin can cause any problems
then too i would suggest you to visit the doctor just visit the doctor and don't let your family know about it
side effects of aspirin
Enduce vomiting. Though just to b safe you should go to the hospital & your family doesn't have to find out because you are over 18. & next time, don't take that much aspirin!
Why would your family be in trouble? Over dose of aspirin can cause a boat load of problems, you can either go to the hospital now, or when you #2 blood tomorrow.